# SDR SWAA961118

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM CORRODED AT BS 1016, WL 208, RBL 3 TO 8.  REPAIRED PER BOEING SRM.
